I've been on Tasigna for almost 14 months now and haven't really had any major side effects except some dry skin especially
on my face, I was able to go to the gym and workout, so everything was almost like normal and I was feeling ok.
For the last ten day I've experienced some episodes and feeling like I am going to faint or collapse. On the top of my head it
feels kind of numb and lot's of pressure, my legs feel heavy and I feel kind of weak all over, sometimes I also feel like I got lost for a few seconds,
my right hand feels some tingling sensations also some mild numbness. Some days I feel better but it does come back.
I can't go to the gym anymore and I really hate to feel this way.
My recent PCR Test was three weeks ago showed that I've reached MMR. All of my EKG's were normal and four months ago I've had echocardiogram
of my heart and that was normal too. I did call my oncologist and told him about my latest symptoms he just suggested to go and see my primary doctor.
Does anybody know what's wrong with me? I wonder if this is a side effect or something totally different from CML.